Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/2470
Title: Cofinitely weak supplemented lattices
Authors: Alizade, Rafail
Toksoy, Sultan Eylem
Keywords: Cofinite element
Cofinitely weak supplemented lattice
Weak supplement
Issue Date: Oct-2009
Publisher: Indian National Science Academy
Source: Alizade, R., and Toksoy, S. E. (2009). Cofinitely weak supplemented lattices. Indian Journal of Pure and Applied Mathematics, 40(5), 337-346.
Abstract: In this paper it is shown that an E-complemented complete modular lattice L with small radical is weakly supplemented if and only if it is semilocal. L is a cofinitely weak supplemented lattice if and only if every maximal element of L has a weak supplement in L. If )α/0 is a cofinitely weak supplemented (weakly supplemented) sublattice and 1/α has no maximal element (1/α is weakly supplemented and a has a weak supplement in L), then L is cofinitely weak supplemented (weakly supplemented).
URI: http://hdl.handle.net/11147/2470
ISSN: 0019-5588
0019-5588
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
2470.pdfMakale88.07 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

Page view(s)

82
checked on Jan 23, 2023

Download(s)

48
checked on Jan 23, 2023

Google ScholarTM

Check


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.